# SDR SWIA200211280

- Difficulty date: September 10, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 21,015 hours, 25,888 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Control Rod
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT AFT DOOR CONTROL ROD HAS CORROSION.  REMOVED AND REPLACED RIGHT AFT NOSE GEAR DOOR CONTROL ROD WITH SERVICEABLE UNIT.
